# SDR UPS98827872

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, FUSELAGE EXTERIOR SKIN CORRODED STA 1190 AND LONG 22R.  REPAIRED AREA IAW DC8 SRM 53-2-1 FIG 7.  REMOVED CORROSION PER DC8 SRM 51-1-8.  BLEND OUT WAS BEYOND LIMITS PER DC8 SRM 53-2-0.  TRIMMED OUT DAMAGE, FABBED FILLER AND DOUBLER PER DC8 SRM 53-2-1 FIG 7 AND REO 05 451.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED PER REO-05451 AND DC8 S RM 53-2-1 FIG 7.
